# SDR ASAA2021012534006

- Difficulty date: January 25, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 20,159 hours, 6,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A948535
- Part serial: NSN
- Condition: Corroded
- Location: Fwd Cargo Bulk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD LWR SUPPORT CORRODED BETWEEN LBL 25 AND RBL 25.  GROUNDED - YES.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1.  R & R SUPPORT IAW B737-900ER SRM 51-40-02-0G-0W=3.00 O=.080 R=.000 L=4.00 D=.080.
